All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Célestin Chameni Nembua and Nicolas Gabriel Andjiga
 
''Linear, efficient and symmetric values for TU-games''
( 2008, Vol. 3 No.71 )
 
 
In this paper, we study values for TU-games which satisfy three classical properties: Linearity, efficiency and symmetry. We give the general analytical form of these values and their relation with the Shapley value and the Egalitarian value.
 
 
Keywords:
JEL: C7 - Game Theory and Bargaining Theory:General
 
Manuscript Received : Oct 02 2008 Manuscript Accepted : Nov 02 2008

  This abstract has been downloaded 308 times                The Full PDF of this paper has been downloaded 87726 times